# SDR CA051115002

- Difficulty date: November 7, 2005
- Submitted: December 2, 2005
- Operation: General aviation
- Make and model: Cessna 210R
- Aircraft time: 12,783 hours
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 8011 · Engine Starter
- Part: Clutch
- Part number: 643259A18
- Condition: Broken
- Location: Starter
- Component: Engine, Cont, IO520L13B
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE ATTEMPTING FIRST START OF DAY, PROP ROTATED THEN STOPPED.  ON SUBSEQUENT ATTEMPTS THE PROPELLOR FAILED TO ROTATE.  IT WAS DETERMINED THAT THE STARTER ADAPTER CLUTCH FAILED.
